12,000

We have over 12,000 students, from over 100 countries, within one of the safest campuses in the UK

97%

97% of Lancaster students go into work or further study within six months of graduating

Home > Research > Publications & Outputs > The Frattini subalgebras of certain infinite-di...
View graph of relations

« Back

The Frattini subalgebras of certain infinite-dimensional Lie algebras

Research output: Contribution to journalJournal article

Published

<mark>Journal publication date</mark>09/1975
<mark>Journal</mark>Journal of the London Mathematical Society
Issue2
Volume11
Number of pages9
Pages207-215
<mark>Original language</mark>English